# SDR SWIA200923159

- Difficulty date: November 24, 2009
- Submitted: November 27, 2009
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 17,684 hours, 13,617 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE YOKE MOUNT LINK BUSHINGS CORRODED.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE YOKE MOUNT LINK BUSHING PER AMM.
